Connect with others who understand.

  •   Learn from expert-reviewed resources
  •   Real advice from people who’ve been there
  •   People who understand what you’re going through
Sign Up Log In
Powered By

Questions & Answers

Get practical advice and insights from people who understand

Real members of MyOpioidRecoveryTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Featured

How do I get help with medication to help me stop pain meds?

A MyOpioidRecoveryTeam Member · 1 answer
View Answers

Losing teeth is a side-effect of using opioids?

A MyOpioidRecoveryTeam Member · 6 answers
View Answers

Hi, I’ve been on Suboxone now for about four years, want off of it really bad! Currently weening myself off, anyone out there that can help?

A MyOpioidRecoveryTeam Member · 4 answers
View Answers

I am on suboxen but I'm worried . I hurt all over ,my feet and legs are swelling ,, headaches I was fine until I started subs ? Any ideas

A MyOpioidRecoveryTeam Member · 8 answers
View Answers

Get advice from real people.

Join the community for free
Continue with Facebook
Continue with Google
By joining, you accept our Terms of Use, and acknowledge our collection, sharing, and use of your data in accordance with our Health Data and Privacy policies.
Already a member? Log In